# SDR DALA2022050403132

- Difficulty date: May 2, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 89,455 hours, 39,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 AD, AA, IN REF AMDS 5331-01282-03 STEP 2. TWO REPAIRS WERE FOUND ON LAP SPLICE STR-14L STA 610 AND 620 AT FUSELAGE SKIN (LOG 1140915 AND ERA 513144-14 REV ORIG). CORRECTIVE ACTION: SUMMARY OF NRC 0021 AND REF ERA 503144AD REV A. (2219801)
